# SDR ABXA9600667

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT CAME ON DURING UPLATCH CHECK, RECYCLED GEAR, LIGHT WAS STILL ON, RIGHT HYDRAULIC SYSTEM 3000 PSI.\N\N\N\N\NCLEANED WIRING TERMINALS AT TERMINAL STRIP IN RIGHT WING ROOT. LUBRICATED GEAR. PERFORMED GEAR INDICATION TEST IAW DC-9 SUPP M.M. 32-60-01.
